About two years ago my brain started to get a "sick" feeling. Kind of like your brain feels when you wake up with a hang over. It never let's up except when I sleep and right after I take my medicene. I take lorazipam, Lamotrigine and zonisamide. I have jerking motions mostly when I am completely relaxed as when I am falling asleep. I often have trouble remembering words and processing information such as how much change to give back after breaking a five dollar bill. I find it nearly impossible to double task such as driving a car. I often felt as though I was going to have a seizure. Several times my face has felt as if I had a stroke but only slightly drooping where it was not noticable to anyone but me. I did have one very mild seizure. I was diagnosd by my Doctor as having medial temporal Sclerosis as they found some minor disturbances on my EEG and the radioligist found a dark area on the left temporial lobe. I was sent to a Doctor who specialized in this condition who admitted me to the hospital for evaluation for brain surgery. I had two large seizures the very first night. I have never had these kind of seizures nor have I had any since. They were negitive on the EEG. I think that was because they were caused by withdrawal from Lorazipam (Activan) not by my condition. I had a period of Todd's paralysis following each seizure. The specialist diagnosed me as having psuedo seizures and now both docs are not really treating me. I feel I got the diagnosis because they could not figure out what was wrong with me and felt it a waste of time.I am still sick and not sure where to turn or what to do. Mean while I am unable to work and am slowly losing everything I have worked so hard to get. I have had a CAT, several MRI, a couple of EEG's, but I have never had a spinal tap. Any suggestions that anyone could give me?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?